# SDR CLCA20141219001

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabni Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SYS 3 OFF DISPLAYED ON SD.  UNABLE TO CONTROL CABIN PRESS.  TROUBLESHOOTING IN PROGRESS.
